# SDR ASOA2015080913661

- Difficulty date: August 9, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 34,977 hours, 31,718 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349.0 FRAME CORRODED FWD AND AFT SIDES STR 25L-25R.  CORROSION ON FRAME 349 OUT OF LIMITS IAW SRM 53-00-00.  REMOVED FR 349 IAW SRM 51-42-06.  RECEIVED NEW FRAME SECTOR & DRILLED ALL FASTENER ATTACH HOLES REF SRM 51-40-11 & DWG 601R32005.  STIFFENER ANGLE UNDER FREE FLANGE OF FRAME 349 AT STR 27 CORRODED.  BLENDED CORROSSION ON STIFFNER ANGLE UNDER FREE FLANGE OF FS 349 AT STR 27, REF SRM 51-21-06.  FINISHED INSTALLING FRAME 349 BETWEEN STR 25L AND STR 25R IAW SRM 51-42-06 AND SRM 51-42-21.
